MathSciNet Relay Station
MathSciNet bibliographic data
MR1896412 (2003c:28014) 28C15 (46E99)
Kellerer, Hans G. Continuous transformation of Baire measures into Lebesgue measure. Proc. Amer. Math. Soc. 130 (2002), no. 8, 2305–2309.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement